# SDR MASA2012040934681

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 19,334 hours, 15,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2664, REPORTED ROW 19 EMERGENCY CEILING FLOOD LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LAMP IN THE LIGHT ASSEMBLY.
